# SDR SWAA2019053133206

- Difficulty date: May 8, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29799
- Aircraft time: 69,708 hours, 41,221 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A50403
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LEADING EDGE #4 SLAT NOSE SKIN CRACKED AROUND FASTENER AT LOWER SURFACE OF THE AT ACTUATOR RIBS.  REPAIRED SKIN IAW SRM.
